SCHEDULE

Thursday, April 20

6:00-8:00pm
Open Old Time Jam
Hosted by The Beet Tops & Ben Guzman
Montgomery Distillery

Friday, April 21

6:00-8:00pm
Family Friendy Concert
The Top Hat Lounge
Steve & Sally O’Neill — Deux Boeuf
Megaload

Saturday, April 22

12:00-5:00pm
Workshops
The Public House
Fiddle, Banjo, Guitar, Clogging, Yodeling,
Square Dance Calling, Kids’ Fiddle, Shape Note Singing

5:00-6:00pm
Family Dance
The Public House & Mason Building
Steve & Sally O’Neill, Deux Boeuf,
caller Bev Young

8:00-11:00pm
Square Dance & Cake Walk
The Public House
Balled in Burlap with caller Chelle Karcher
The Beet Tops with caller Roy Curet

Thursday, April 20

6:00-8:00pm
Open Old Time Jam
Hosted by The Beet Tops & Ben Guzman
Montgomery Distillery

Friday, April 21

6:00-8:00pm
Family Friendy Concert
The Top Hat Lounge
Steve & Sally O’Neill — Deux Boeuf
Megaload

Saturday, April 22

12:00-5:00pm
Workshops
The Public House
Fiddle, Banjo, Guitar, Clogging, Yodeling,
Square Dance Calling, Kids’ Fiddle, Shape Note Singing

Saturday, April 22

5:00-6:00pm
Family Dance
The Public House & Mason Building
Steve & Sally O’Neill, Deux Boeuf,
caller Bev Young

Saturday, April 22

8:00-11:00pm
Square Dance & Cake Walk
The Public House
Balled in Burlap with caller Chelle Karcher
The Beet Tops with caller Roy Curet

WORKSHOP SCHEDULE

Workshops will be held at The Public House and in two rooms just upstairs from the Public House (Mason’s Hall and the Pool Room). There will be a ‘welcome table’ just inside the door at the Public House and someone will be there to help you find your workshop location. All workshops are 1 hour unless indicated otherwise. No need to sign up in advance. Questions? Email us at missoulaoldtime@gmail.com.

All workshops are FREE! All are welcome.


12:00 pm

Doors Open

12:30 pm

Musician’s Showcase

1:00 pm

Square Dance Calling with Roy Curet and Caroline Stephens. Music by the Missoula Winders.
Downstairs at The Public House 
This workshop is geared towards the beginner caller but will have useful ‘nuggets’ for the experienced caller as well. Workshop will be 2 hours long. The first hour will be instruction by Roy and in second hour, Caroline will facilitate a ‘square dance lab’ and participants will get to practice calling.

Clawhammer Banjo workshop taught by Sally O’Neill.
Upstairs in the Mason’s Hall

Fiddle Workshop with Scott Prouty
Upstairs in the Pool room

2:00 pm

Shape Note Singing with Bev Young
Upstairs in the Mason’s Hall

Beginning Clawhammer Banjo with Claire Baer
Upstairs in the Pool Room

3:00 pm

Clogging with Bev Young
Downstairs at The Public House

Guitar Workshop taught by Brian Herbel
Upstairs in Mason’s Hall

Fiddle Workshop with Ben Guzman
Upstairs in the Pool Room

4:00 pm

Yodeling Workshop led by Aaron Jennings (40 minutes)
Downstairs in the Mason’s Hall

Kid’s Fiddle Workshop taught by Geoff Taylor
Upstairs in Mason’s Hall

Old Time Jam hosted by the Missoula Winders
Upstairs in the Pool Room

WORKSHOP SCHEDULE

Workshops will be held at The Public House and in two rooms just upstairs from the Public House (Mason’s Hall and the Pool Room). There will be a ‘welcome table’ just inside the door at the Public House and someone will be there to help you find your workshop location. All workshops are 1 hour unless indicated otherwise. No need to sign up in advance. Questions? Email us at missoulaoldtime@gmail.com.

All workshops are FREE! All are welcome.


12:00 pm

Doors Open

12:30 pm

Musician’s Showcase

1:00 pm

Square Dance Calling with Roy Curet and Caroline Stephens. Music by the Missoula Winders.
Downstairs at The Public House 
This workshop is geared towards the beginner caller but will have useful ‘nuggets’ for the experienced caller as well. Workshop will be 2 hours long. The first hour will be instruction by Roy and in second hour, Caroline will facilitate a ‘square dance lab’ and participants will get to practice calling.

Clawhammer Banjo workshop taught by Sally O’Neill.
Upstairs in the Mason’s Hall

Fiddle Workshop with Scott Prouty
Upstairs in the Pool room

2:00 pm

Shape Note Singing with Bev Young
Upstairs in the Mason’s Hall

Beginning Clawhammer Banjo with Claire Baer
Upstairs in the Pool Room

3:00 pm

Clogging with Bev Young
Downstairs at The Public House

Guitar Workshop taught by Brian Herbal
Upstairs in Mason’s Hall

Fiddle Workshop with Ben Guzman
Upstairs in the Pool Room

4:00 pm

Yodeling Workshop led by Aaron Jennings (40 minutes)
Downstairs in the Mason’s Hall

Kid’s Fiddle Workshop taught by Geoff Taylor
Upstairs in Mason’s Hall

Old Time Jam hosted by the Missoula Winders
Upstairs in the Pool Room

ABOUT

The First Ever Missoula Old Time Social is a friendly gathering celebrating traditional music and dance– three days of jamming, square dances, workshops, a concert, and a grand cakewalk. All are encouraged to participate — pick up an instrument, learn to clog, try your hand at square dancing, join in a cakewalk. This event is for all ages– beginners and experts, alike. The Old Time Social is all about having a good time and, well, it’s a social! We hope you will join in the fun!

ARTISTS

 

SPONSORS & PARTNERS

 

LOCATIONS

The First Ever Missoula Old Time Social activities will take place at three different venues in downtown Missoula:

Thursday, April 20 at the Montgomery Distillery
129 W Front St

Friday, April 21 at the Top Hat Lounge
134 W Front St

Saturday, April 22 at The Public House & Masons Temple Building
130 E. Broadway